Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Meromorphic Scaling Flow of N = 2 Supersymmetric SU(2) Yang-Mills with Matter

Dolan, Brian P. (2006) Meromorphic Scaling Flow of N = 2 Supersymmetric SU(2) Yang-Mills with Matter. Nuclear Physics B, 737 (1/2). pp. 153-175. ISSN 0550-3213

[img] Download (370kB)

Add this article to your Mendeley library


β-functions are derived for the flow of N = 2 SUSY SU(2) Yang-Mills in 4-dimensions with massless matter multiplets in the fundamental representation of the gauge group. The β-functions represent the flow of the couplings as the VEV of the Higgs field is lowered and are modular forms of weight -2. They have the correct asymptotic behaviour at both the strong and weak coupling fixed points. Corrections to the massless β-functions when masses are turned on are discussed.

Item Type: Article
Additional Information: Preprint version of published article.
Keywords: Duality; supersymmetry; Yang-Mills theory;
Academic Unit: Faculty of Science and Engineering > Mathematical Physics
Item ID: 2713
Identification Number: 10.1016/j.nuclphysb.2005.12.027
Depositing User: Dr. Brian Dolan
Date Deposited: 15 Sep 2011 10:44
Journal or Publication Title: Nuclear Physics B
Publisher: Elsevier
Refereed: No

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...